# SDR 05FDEA00695

- Difficulty date: March 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7101509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BETWEEN STA 804 AND STA 841 LBL 107.25 SEAT TRACK CROWN AND BASE FOUND CORRODED.  CORROSION ON SEAT TRACK BETWEEN STA 804 TO 841 LBL 107 REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM-OUT FROM STA 765 TO 889 LBL 107 AS PER SRM 53-70-00 FIG 3 VOL I.  NEW SEAT TRACK AND SPLICE ANGLE REWORKED FROM S4929148-7075T6511 AND S4932154-7075T6511 AS PER SRM 53-70-00 FIG 1 VOL I.  SPLICE PLATE FABRICATED FROM 7075T6-0.05 AS PER SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK AND REPAIR PARTS LOCATED AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I.  MAJOR REPAIR AS PER GMM 6-2-100.
